International Journal of Computational Science and Mathematics (IJCSM)


Volume 4, Number 2 (2012)




The Comparison and Scaling of Student Assessment Marks in Several Subjects using Optimization Method
pp. 69-76
Author: Khizar H. Khan

Analyzing of Two-Lane Traffic Flow Simulation Model using Cellular Automata
pp. 77-90
Authors: S. Rajeswaran and S. Rajasekaran

Interior Point Algorithm for Linear Programming Problem and Related inscribed Ellipsoids Applications.
pp. 91-102
Authors: Das Sashi Bhusan, Biswal Bagaban and Tripathy J.P.

A Hybrid Group Acceptance Sampling Plans for Lifetimes Based on Marshall Olkin Extended Lomax Distribution
pp. 103-111
Authors: Dr. A.R. Sudamani Ramaswamy and Priyah Anburajan

On Orthogonal Generalized Derivations of Semiprime Gamma Rings
pp. 113-122
Authors: Nishteman N. Suliman and Abdul-rhman H. Majeed

Exceedance Measure of a Class of Random Algebraic Polynomials
pp. 123-134
Authors: S. Bagh and M.K. Pal


Evaluation of Special Type of Real Definite Integrals by Developing MATLAB Code
pp. 135-143
Authors: R.K. Pavan Kumar Pannala and D.K. Banerjee

i-Hamiltonian Laceability in Product Graphs
pp. 145-158
Authors: Girisha A. and R. Murali

Edge Domination in Intuitionistic Fuzzy Graphs
pp. 159-165
Author: S. Velammal






 All rights are reserved with Research India Publications                             Home  Journals  Contact